Show simple item record

dc.contributor.authorAlkhutov, Yuriy A. ( )
dc.contributor.authorHuseynov, Sarvan ( )
dc.date.accessioned2022-04-06T20:08:56Z
dc.date.available2022-04-06T20:08:56Z
dc.date.issued2017-03-21
dc.identifier.citationAlkhutov, Y. A., & Huseynov, S. T. (2017). Harnack's inequality for p-Laplacian equations with Muckenhoupt weight degenerating in part of the domain. Electronic Journal of Differential Equations, 2017(79), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15611
dc.description.abstractIn this article we consider quasi-linear second-order elliptic equations of divergence structure with Makenhaupt weight that degenerates over a small part of the domain. We show that the classical Harnack's inequality does not hold in this case, and prove an appropriate Harnack's inequality for the considered equation.en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectp-Laplasianen_US
dc.subjectMuckenhoupt weighten_US
dc.subjectHarnack's inequalityen_US
dc.titleHarnack's inequality for p-Laplacian equations with Muckenhoupt weight degenerating in part of the domainen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record